Originally Posted by pillpopper96743
What dose have you cold turkey
detoxed from thats the closest to 1mg and what happened? Was it do-able?
And I think ill take your advice into consideration, seeing that I started off at 1.25mg a day and havent noticed any real bad anxiety or withdrawals throughout the days ive tapered. Except occasional lethargy and very mild chills (similar to late stage opioid withdrawal
Well I was taking over 4mg a day and I was also using recreationally so there were nights where I would black out and take +10mg in that same night. That time when I quit cold turkey, the last time I used Xanax
was a recreational black out with over 15mg of Xanax. Withdrawals were tough, I couldn't eat, I couldn't sleep, I was extremely anxious and all I could think was "jesus fucking christ I want this feeling to be gone" over and over every second of the day for about 8 days when I finally felt that I was feeling better. All I did while withdrawing was laying on bed watching TV, trying to sink into the movies I watched or TV series in order to partially forget that I was feeling like shit. This was one of the worst experiences of my life not because of the withdrawal
symptoms (which were so fucking annoying), the worst part is that I got some social anxiety afterwards, I was always thinking everyone was looking at me, it was awful. Finally, I became extremely shy and kind of awkward, I've always been shy, but doing cold turkey from such high doses of Xanax made it a lot worse. So I decided to use Xanax again, only in social situations, it allowed me to get a girlfriend and make some friends, then I found myself being addicted to it, having to taper down every now and then (I set my limit to 4mg, as soon as I reached that limit, I tapered down all the way to 0mg) but as soon as I tapered down I went back up again. Finally I met a psydoc that gave me Sertraline
for 6 months and took me off Xanax. Now my social anxiety is gone.
Things could have been worse, I could have had seizures and such. That's why I tell people to never quit benzos
cold turkey, but your dose is so low that I think it would be doable, however I recommend tapering off the way I told you. That would be the best thing to do.
By the way, what I went through was doable, but what I mean by doable when I'm telling you all this, is that you can do it without having to go through hell.
I wanted to add that I myself am tapering off Clonazepam
, I'm currently taking 1mg a day, next Wednesday I'll be taking 0.5mg. I taper down by 0.5mg at a time. Some people find this a way-too-fast taper, but it works for me, I've come down all the way from 4mg a day. I'm advising you to taper down by 0.25mg instead of 0.5mg because it's considered a more proper way of doing it. I have even done 1mg tapers per week, although I smoked weed
constantly throughout the day which helped me not feel the withdrawals from the Xanax. Currently I'm feeling mild withdrawals like lethargy and sleepiness (which is weird) but I'm not experiencing anxiety or lack of appetite, quite the opposite, I have a very strong appetite. These withdrawal symptoms have been the most unexpected and weird because they do not usually happen. What usually happens is insomnia (which I'm not experiencing), lack of appetite, anxiety, depression (in some people), I'm not experiencing any of these and it's very weird to me.
Overall you'll be fine, if you have gone through other withdrawals and know what the deal is all about, then you'll be alright. 0.75mg of Xanax is a low dose, and it shouldn't bother you so much to taper off, even if you quit cold turkey.
reef88 added 31 Minutes and 14 Seconds later...
Originally Posted by pillpopper96743
Thanks. Ive withdrawaln from opiates
/oids more times than I care to remember (15-20, 10 of which being heavy), but never xanax. I find that I get agitated/anxious when I skip a dose or avoid it as long as possible. The physical symptoms I can handle with ease, but the mental side effects
are a different story. When WDing from opioids
, I get agitated and get a little emotional: Too sympathetic, too optimistic, depressed, very little anxiety etc (basially bipolar disorder). But with xanax or other benzos, I have no experience in at all with anything over 16-20 hours and what the timeline is with a dose this low. Im not too worried about the high dose seizures, but aside from skin crawling, insomnia, increased anxiety and agitation, what else can I expect when withdrawling from .75 mg of xanax?
Ive been through hell and back with pain meds so im expecting the symptoms wont be anything I cnt really handle. Shits just tough right now and I need to get prepared for something like this. When I jump into things like detoxing where serious commitment and preparation is required, I usually fail.
Another thing you can expect is lack of appetite. I think you are considering going cold turkey on the .75mg, I suggest you at least
taper down to .5mg if you wanna go cold turkey from there alright, I can't stop you. If you think you can handle the withdrawals then go ahead. Withdrawals will be anxiety, you could face some problems when it comes to getting to sleep. I don't think lack of appetite will be a symptom but it could be.